# SDR DALA2015070104066

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 50,279 hours, 20,327 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Boot
- Condition: Unsecure
- Location: Apu Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON LANDING DESCENT AT 37K, AS THROTTLES WENT TO IDLE, THE CABIN ALTITUDE HORN SOUNDED AT 10,000 FEET.  CREW DECLARED AN EMERGENCY, DESCENDED RAPIDLY AND CABIN STAYED AT 10,000 FEET TILL LEVEL.  MAINTENANCE FOUND APU BLEED DUCT RUBBER BOOT LOOSE.  SECURED AND TESTED IAW AMM 05-51-91-790-801.  PRESSURIZATION SATISFACTORY, ACFT RETURNED TO SERVICE.
